# SDR DALA2024011600588

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 56,169 hours, 40,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS OF CORROSION ON LOWER DOOR JAMB AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00033: CORROSION LEVEL 2. LOWER DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-15-2R REP. 7. (LP #0155777)
